# SDR DALA2025100607268

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Worn
- Location: Rudder Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RUDDER SERVO CONTROLS WITH PLAY OUT OF LIMITS.   ACCOMPLISHED DELTA WC #2724-2010 AND REPLACED BEARINGS AND HARDWARE OF THE RUDDER SERVO CONTROLS SEE DELTA WC #2724-2013 AND PERFORMED CHECK OF THE RUDDER T/E PLAY IAW A319 AMM TASK 27 -24-00-200-002-A. (1234435).
